Itching and liver engimes are high after 1.5year of liver transplant
I am 37 year old. I under gone liver transplant in july 2011, Since last december,2012 I have itching and liver engime gone high(SGOT-453,SGPT-300,GGTP-1050,AlkalinePh-300,Bilirubin-2.32). The DNA test shows negative and AntiHBs-94. Yesterday MRCP has been done. Seeing the result doctor says bile duct obstruction is not the reason. I asked where the rejection is the cause or not. He says since my sister donated liver, chance of rejection is less. The Tac level is 6.8ug/L. In between ursocol 300mg(BD) was given for 2weeks and ciplox 300mg was given for 1 week. But engimes did not comeback. Infact after stopping of Ursocol the engimes went further high.
According to you what could be the reason? And what are the possible solutions?
with the enzymes this high, rejection has to be a consideration. I would unequivocally get a liver biopsy to rule out rejection. it is not true that recipients of live donors have lower incidences of rejection
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.